# SDR UIEA2021060801291

- Difficulty date: June 8, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 93,052 hours, 23,779 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38002981
- Part serial: P3670
- Condition: Inoperative
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INOP.  REPLACED APU IAW AMM 49-81-01 AND WO 81871 WORK CARD A-49-999-00-01. APU OPS AND LEAK CHECKED OK.  APU MOUNTS SECURED.
